# SDR 03FDEA00724

- Difficulty date: May 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE TO FLAP LOWER SURFACE WITH HOLES FLAP SIDE QTY 4 EACH CORRODED.   REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-69251 - WINGS - OUTBOARD   FLAP HINGE FITTINGS OVERSIZE HOLES - REPAIR.
